MAUDE Adverse Event Report: ETHICON INC. MCRYL+ VIO 27IN 4-0 S/A RB-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL+ VIO 27IN 4-0 S/A RB-1; SUTURE, ABSORBABLE, SYNTHETIC
Model Number MCP304H
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Component code: device not returned.Additional information was requested and the following was obtained: please provide the procedure name and date.Unknown.Did the patient experience any adverse consequences due to this issue? no.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This is a combination product, and the event has been reviewed for both the suture and the triclosan.(b)(6).
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure in (b)(6) 2021 and suture was used.During the surgery when opening the package, it was noted that the packaging contained black suture instead of violet.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
(b)(4) date sent to the fda: 4/12/2021.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: d4, d9, h4, h6 a manufacturing record evaluation was performed for the finished device lot number qpmbbm, and no non-conformances related to the reported complaint condition were identified h6 component code: g07002 ¿ conforming device additional h3 investigation summary: the product was returned for evaluation.Visual inspection evaluation was conducted on the returned device.Visual analysis of the returned sample determined that one sealed box (36 ea) of product code mcp3040h was received for evaluation.Visual inspection of the sealed box and no defects were observed, the box was opened and thirteen unopened samples were opened, the suture belong to violet monocryl 4-0¿ in diameter, length 70 cm with a visi-black needle rb-1 plus correct for the product code mcp3040h.Further evaluation was performed into the system and the component assigned are correct needle rmc rb01182741pb, the b indicates that the needle is black, and suture rmc 861042 belongs to monocryl violet 4-0 27¿.As part of our quality process, the manufacturing records of this lot-serial number were reviewed, and the manufacturing standards were met prior to the release of this batch.The event described could not be confirmed as the device performed without any defect noted.Pc-000858514 date sent to the fda: 4/12/2021.

Brand Name
MCRYL+ VIO 27IN 4-0 S/A RB-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key11475595
Report Number2210968-2021-02309
Device Sequence Number14360505
Product Code GAM
UDI-Device Identifier10705031046344
UDI-Public10705031046344
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
K050845
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberMCP304H
Device Catalogue NumberMCP304H
Device Lot NumberQPMBBM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2021
Initial Date Received by Manufacturer 02/17/2021
Supplement Date Received by Manufacturer03/17/2021
Initial Report FDA Received Date03/12/2021
Supplement Report FDA Received Date04/12/2021
Patient Sequence Number1